# SDR SWAA2022020359596

- Difficulty date: January 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO DOOR CUT OUT LOWER WEB HAS NUMEROUS SPOTS OF CORROSION ; AFT CARGO DOOR CT OT LOWER WE HAS NMEROS SPOTS OF CORROSION / [01] LOCATED AND DRILLED NEW PART AT AFT CARGO DOOR CUT OUT LOWER WEB REF B-737-700-SRM 51-40-05-0G-0; [02] VERIFIED LOCATED AND DRILLED OF NEW WEB; [03] LATE ENTRY  AFT CARGO DOOR CUT OUT LOWER WEB HAS EXFOLIATING CORROSION FOUND TO BE OUT OF LIMITS AS PER B 737-7 SRM 53-00-53-1A-2; [04] INSTALLED NEW NUT PLATES IAW B 737-7 SRM 51-40-02-0G-0; [05] SUMMARY=AFT CARGO DOOR CUT OUT LOWER WEB HAS EXFOLIATING CORROSION FOUND TO BE OUT OF LIMITS AS PER B 737-7 SRM 53-00-53-1A-2 LOCATED AND DRILLED NEW PART AT AFT CARGO DOOR CUT OUT LOWER WEB REF B-737-700-SRM 51-40-05-0G-0 INSTALLED NEW NUT PLATES IAW B 737-7 SRM 51-40-02-0G-0 WEB TO BE INSTALLED ON ITEM # TTG8Q004DS7E; [06] VERIFIED STEPS 3;4;AND5.
